# SDR CA060202003

- Difficulty date: January 29, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737522
- Aircraft time: 26,280 hours, 21,041 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK DISCOVERED ON STOW LINE TO LT INBOARD THRUST REVERSER SYNC ACTUATOR ON NR 2 ENGINE, CAUSED FROM RUBBING ON AN ANGLE EDGE SUPPORT.  LINE REMOVED AND FITTINGS CAPPED.  A FLEET CAMPAIGN IS NOW IN PROGRESS TO CHECK ALL SYNC ACTUATOR LINES FOR DAMAGE.
